Universidad Complutense de Madrid
E-Prints Complutense

Real Plane Algebraic Curves



Último año

Puente Muñoz, María Jesús de la (2002) Real Plane Algebraic Curves. Expositiones Mathematicae, 20 (4). pp. 291-314. ISSN 0723-0869

Vista previa

URL Oficial: http://www.sciencedirect.com/science/journal/07230869


This paper provides an elementary exposition of affine and projective real plane curves. Where possible, elementary proofs are given, but to some extent, one must make use of results from algebraic geometry (over the complex numbers) and real algebraic geometry. The bulk of the paper discusses algebraic aspects of affine and projective curves, but there is a short section at the end on topological aspects. A major theme of the paper is that real affine curves VR(f) with f an indefinite polynomial in R[X, Y ] have similar properties to complex affine curves,
but semidefinite polynomials give rise to much different behavior. Many examples are given to illustrate the concepts.

Tipo de documento:Artículo
Palabras clave:Minimal polynomial; Topological properties
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12799
Depositado:01 Jun 2011 11:28
Última Modificación:20 Ene 2016 15:19

Descargas en el último año

Sólo personal del repositorio: página de control del artículo